# SDR DLL14991570

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 33,035 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J, F

## Discrepancy

NR 2 ENGINE IFSD DUE TO FIRE WARNING.  FIRED BOTTLES/DUMPED FUEL ATB TO ATL.  TROUBLESHOT IN WORK.  PREVIOUS DIVERSION F17/10JUL, ATL/DFW DUE TO SAME PROBLEM.  REPLACED ENGINE.
